# SDR REXA2019116601701

- Difficulty date: November 6, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DAMAGE T: CREASE ON FUSELAGE SKIN BTW STA FS:280 AND FS:295 STGR 17RH TO 18RH . (FUS)
"SUMMARY: CREASE ON FUSELAGE SKIN BTW STA FS:280 AND FS:295 STGR 17RH TO 18RH,THE DAMAGE MEASURES L:5.600"",W:0.300"" AND D:0.027"" WAS REPAIRED  AND WAS FOUND WITHIN LIMITS PER EA N° CRJ953-09923 REV IR
